N-Acetylcysteine (NAC)

Discussion in 'Treatments' started by tweak, May 16, 2012.

    1. Greg Sacramento

      Greg Sacramento Member Benefactor Hall of Fame

      Tinnitus Since:
      April 2011
      Cause of Tinnitus:
      syringing and now somatic T dental work
      If you place - is Rosuvastatin or Crestor dangerous - into an internet search - a lot of discussion comes up.

      I didn't want to answer your question in discussion above by saying, not to use this drug, so I said - I would do what your doing. Your doing some really good stuff.

      Crestor -
      https://www.worstpills.org/results.cfm?drug_id=1025
       
      • Like Like x 1
    2. all to gain
      No Mood

      all to gain Member

      Tinnitus Since:
      -
      Cause of Tinnitus:
      -
      This is enough to put me off:

      "In summary, rosuvastatin has no proven health benefit as discussed above, it can cause potentially serious kidney toxicity that is not seen with the other statins, it is the only statin that caused rhabdomyolysis, a life-threatening adverse drug reaction, in pre-approval clinical trials, and there are already three ."

      I shall proceed as I am just losing weight, eating healthier and doing lots of exercise.
       
      • Like Like x 1
    3. Fanny1

      Fanny1 Member

      Tinnitus Since:
      2010
      Cause of Tinnitus:
      Unknown
      So? Karen... is that you? Just kidding, I like those memes.

      :)

      I know you are being helpful, excuse my joke.

      My turmeric says one capsule too... and people are taking 5-7 times that amount... many threads on here discuss taking more. I found this.... ”There is no recommended daily allowance for NAC, because unlike vitamins, it's not an essential nutrient. The dosage used to prevent radio contrast dye damage is 600 mg to 1200 mg every 12 hours for 48 hours.”

      Having had severe tinnitus with no resolution, you try different stuff... but I draw the line at mood/mind altering meds... but that is just me. :)
       

Share This Page

Loading...